# SDR LJER050608

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: General aviation
- Aircraft: N7155W
- Make and model: Robsin R22BETA
- Aircraft serial: 2759
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: 10357424
- Condition: Loose
- Location: Magneto
- Part time: 531 hours
- Component: Magneto, S4LSC200
- Component part number: BL6006141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BUSHING DEBONDED AND LOOSE, CAUSED ROTOR AND GEAR PLAY.  MAGNETO FAILED.
